# SDR SWAA097700

- Difficulty date: December 9, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 59,945 hours, 58,237 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063214
- Part serial: WYG44091
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN.  DURING ILS APPROACH TO MCI, NR 1 ENGINE BEGAN TO ACCELERATE WITH NO THROTTLE MOVEMENT.  A/C AT 3000 FEET, ENGINE ACCELERATED TO 95 PERCENT BEFORE SHUT DOWN.  ALL PARAMETERS NORMAL, ENGINE APPEARED TO STABILIZE AT 95 PERCENT.  REMOVED AND REPLACED CIT, T2 SENSOR, NR 1 ENG MEC, AND NR 1 ENG T-12 TEMPERATURE SENSORS PER MM.
